# SDR AALA2000266

- Difficulty date: March 28, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N894AA
- Make and model: Boeing 727223
- Aircraft serial: 22010
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 715-720
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON STRINGER 28L BOTTOM SIDE STATION 715-720.  CUT OUT DAMAGE AND INSTALLED STRINGER SPLICE PER SRM 53-10-3.  (M)
